# SDR SWAA2021072797588

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 56,617 hours, 33,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540 Bl0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFERRED FROM MXI TTG8Q005WAHL; STA. 540 CRACK AT BL-0 VERTICAL STIFFENER; 4 INCHES DOWN FROM TOP OF CENTER TANK.   REMOVED CRACKED VERTICAL STIFFENER IAW SRM 51-40-02-0G-0.  VERTICAL STIFFENER FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 STEP 9.  LOCATED AND DRILLED VERTICAL STIFFENER IAW SRM 51-40- 05 DWG 11A2001 AND DWG 11A6000.   INSTALLED VERTICAL STIFFENER IAW SRM 51-40-02-0G-0 AND DRAWING # 111A2001 SHT. 55.
